# SDR DALA1163629235

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 29,939 hours, 19,425 cycles
- Engine time: 24,897 hours, 17,883 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Clamp
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, X
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUTDOWN ON IT'S OWN DURING MAINTENANCE FERRY FLT MZJ TO ATL.  FLIGHT CREW RETURNED AIRCRAFT TO MZJ.  MAINTENANCE FOUND A CLAMP WAS MISSING ON THE COWL ANTI ICE VALVE ALLOWING HOT AIR TO BLOW ON THE EEC AND THE ANTI ICE VALVE.  MAINTENANCE REPLACED THE ANTI ICE VALVE, EEC, AND DUCT CLAMP (RC NOTIFIED OF EVENT BY MCC. NO LOG PAGE AT THIS TIME.)
